# SDR IPXA2024040826401

- Difficulty date: February 29, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7175T7351
- Condition: Damaged
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP HOLE RH SIDE ON FR17 HAS DAMAGE THROUGHOUT HOLE. INSTALLED SHACKLE AT FR 17 RH, IAW SRM 51-40-21.
